View Single Post
      07-08-2009, 12:33 AM   #24
E82tt6
Colonel
 
E82tt6's Avatar
 
Drives: '08 Black Saphire Z4 MC
Join Date: Oct 2007
Location: New Jersey

Posts: 2,629
iTrader: (0)

Quote:
Originally Posted by fatmatt0116 View Post
Glad to hear that you're okay, sorry about the car. I am a physician and curious to know what medication were you coming off of?
Lexapro. I generally have very harsh reactions to psychiatric meds, and have been having a very rough time in terms of side effects coming off, even tapering down slowly (5mg per 7 days). Was only on the med for ~2 months. Some significant dizziness and disorientation ever since beginning to taper off, and one other near-fainting incident (more like a conventional faint, with cold sweats, everything going "white").

I'm taking Lamictal (and have been for years), so odds are it's not a seizure, but who knows.

Both psychiatrist and internist are pretty confident it's a very, very severe withdrawal symptom, but we're going to check everything.
__________________
'08 Black Saphire/Black Z4 M Coupe
RIP Gretta: Blue Water/Lemon 135i. Died to save me.
-ChuckV
E82tt6 is offline  
0
Reply With Quote